×

Anomalous pseudo-parabolic Kirchhoff-type dynamical model. (English) Zbl 1479.35544

Summary: In this paper, we study an anomalous pseudo-parabolic Kirchhoff-type dynamical model aiming to reveal the control problem of the initial data on the dynamical behavior of the solution in dynamic control system. Firstly, the local existence of solution is obtained by employing the Contraction Mapping Principle. Then, we get the global existence of solution, long time behavior of global solution and blowup solution for \(J(u_0) \leq d\), respectively. In particular, the lower and upper bound estimates of the blowup time are given for \(J(u_0)<d\). Finally, we discuss the blowup of solution in finite time and also estimate an upper bound of the blowup time for high initial energy.

MSC:

35K70 Ultraparabolic equations, pseudoparabolic equations, etc.
35B40 Asymptotic behavior of solutions to PDEs
35B44 Blow-up in context of PDEs
35K20 Initial-boundary value problems for second-order parabolic equations
35K59 Quasilinear parabolic equations
35R11 Fractional partial differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] G. Autuori, A. Fiscella and P. Pucci, Stationary Kirchhoff problems involving a fractional elliptic operator and a critical nonlinearity, Nonlinear Anal. 125 (2015), 699-714. · Zbl 1323.35015
[2] C. Bucur and E. Valdinoci, Nonlocal Diffusion and Applications, Lect. Notes Unione Mat. Ital., Vol. 20, Springer/Unione Matematica Italiana, Bologna, 2016. · Zbl 1377.35002
[3] L. Caffarelli, Non-local diffusions, drifts and games, Nonlinear partial differential equations, Abel Symp. 7 (2012), 37-52. · Zbl 1266.35060
[4] P. D’Ancona and S. Spagnolo, Global solvability for the degenerate Kirchhoff equation with real analytic data, Invent. Math. 108 (1992), no. 2, 247-262. · Zbl 0785.35067
[5] E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker’s guide to the fractional Sobolev spaces, Bull. Sci. Math. 136 (2012), no. 5, 521-573. · Zbl 1252.46023
[6] H. Ding and J. Zhou, Local existence, global existence and blow-up of solutions to a nonlocal Kirchhoff diffusion problem, Nonlinearity 33 (2020), no. 3, 1046-1063. · Zbl 1430.35124
[7] H. Ding and J. Zhou, Global existence and blow-up of solutions to a nonlocal Kirchhoff diffusion problem, Nonlinearity 33 (2020), no. 11, 6099-6133. · Zbl 1452.35073
[8] L.C. Evans, Partial Differential Equations, American Mathematical Society, Providence, RI, 1998.
[9] Y.Q. Fu and P. Pucci, On solutions of space-fractional diffusion equations by means of potential wells, Electron. J. Qual. Theory Differ. Equ. 70 (2016), no. 70, 1-17.
[10] A. Fiscella, A fractional Kirchhoff problem involving a singular term and a critical nonlinearity, Adv. Nonlinear Anal. 8 (2019), no. 1, 645-660. · Zbl 1419.35035
[11] A. Fiscella, R. Servadei and E. Valdinoci, Density properties for fractional Sobolev spaces, Ann. Acad. Sci. Fenn. Math. 40 (2015), no. 1, 235-253. · Zbl 1346.46025
[12] A. Fiscella and E. Valdinoci, A critical Kirchhoff type problem involving a nonlocal operator, Nonlinear Anal. 94 (2014), 156-170. · Zbl 1283.35156
[13] F. Gazzola and T. Weth, Finite time blow-up and global solutions for semilinear parabolic equations with initial data at high energy level, Differ. Integral Equ. 18 (2005), no. 9, 961-990. · Zbl 1212.35248
[14] Y.Z. Han and Q.W. Li, Threshold results for the existence of global and blow-up solutions to Kirchhoff equations with arbitrary initial energy, Comput. Math. Appl. 75 (2018), no. 9, 3283-3297. · Zbl 1409.35143
[15] Y.Z. Han, W.J. Gao, Z. Sun and H.X. Li, Upper and lower bounds of blow-up time to a parabolic type Kirchhoff equation with arbitrary initial energy, Comput. Math. Appl. 76 (2018), no. 10, 2477-2483. · Zbl 1442.35198
[16] V.K. Kalantarov and O.A. Ladyzhenskaya, The occurrence of collapse for quasilinear equations of parabolic and hyperbolic types, J. Soviet Math. 10 (1978), no. 5, 53-70. · Zbl 0388.35039
[17] W. Lian, J. Wang and R.Z. Xu, Global existence and blow up of solutions for pseudo-parabolic equation with singular potential, J. Differential Equations 269 (2020), no. 6, 4914-4959. · Zbl 1448.35322
[18] W. Lian and R.Z. Xu, Global well-posedness of nonlinear wave equation with weak and strong damping terms and logarithmic source term, Adv. Nonlinear Anal. 9 (2020), no. 1, 613-632. · Zbl 1421.35222
[19] M.L. Liao, Q. Liu and H.L. Ye, Global existence and blow-up of weak solutions for a class of fractional p-Laplacian evolution equations, Adv. Nonlinear Anal. 9 (2020), no. 1, 1569-1591.
[20] P. Luo, Blow-up phenomena for a pseudo-parabolic equation, Math. Methods Appl. Sci. 38 (2015), no. 12, 2636-2641. · Zbl 1327.35216
[21] Y.C. Liu and J.S. Zhao, On potential wells and applications to semilinear hyperbolic equations and parabolic equations, Nonlinear Anal. 64 (2006), 2665-2687. · Zbl 1096.35089
[22] R. Metzler and J. Klafter, The random walk’s guide to anomalous diffusion: a fractional dynamics approach, Phys. Rep. 339 (2000), no. 1, 1-77. · Zbl 0984.82032
[23] X. Mingqi, V.D. Radulescu and B.L. Zhang, A critical fractional Choquard-Kirchhoff problem with magnetic field, Commun. Contemp. Math. 21 (2019), no. 4, 1850004, 36 pp. · Zbl 1416.49012
[24] A. Mohammed, V.D. Radulescu and A. Vitolo, Blow-up solutions for fully nonlinear equations: existence, asymptotic estimates and uniqueness, Adv. Nonlinear Anal. 9 (2020), no. 1, 39-64. · Zbl 1426.35123
[25] G. Molica Bisci, V.D. Radulescu and R. Servadei, Variational methods for nonlocal fractional equations, Encyclopedia of Mathematics and its Applications, 162, Cambridge University Press, Cambridge, 2016.
[26] G. Molica Bisci and L. Vilasi, On a fractional degenerate Kirchhoff-type problem, Commun. Contemp. Math. 19 (2017), no. 1, 1550088, 23 pp. · Zbl 1352.35005
[27] L.E. Payne and D.H. Sattinger, Saddle points and instability of nonlinear hyperbolic equations, Israel J. Math. 22 (1975), no. 3-4, 273-303. · Zbl 0317.35059
[28] P. Pucci, M.Q. Xiang and B.L. Zhang, Multiple solutions for nonhomogeneous Schrödinger-Kirchhoff type equations involving the fractional p-Laplacian in RN, Calc. Var. Partial Differential Equations 54 (2015), no. 3, 2785-2806. · Zbl 1329.35338
[29] P. Pucci, M.Q. Xiang and B.L. Zhang, Existence and multiplicity of entire solutions for fractional p-Kirchhoff equations, Adv. Nonlinear Anal. 5 (2016), no. 1, 27-55. · Zbl 1334.35395
[30] P. Pucci, M.Q. Xiang and B.L. Zhang, A diffusion problem of Kirchhoff type involving the nonlocal fractional p-Laplacian. Discrete Contin. Dyn. Syst. 37 (2017), no. 7, 4035-4051. · Zbl 1360.35312
[31] N. Pan, B.L. Zhang and J. Cao, Degenerate Kirchhoff-type diffusion problems involving the fractional p-Laplacian, Nonlinear Anal. Real World Appl. 37 (2017), 56-70. · Zbl 1394.35563
[32] A. de Pablo, F. Quirós, A. Rodríguez and J.L. Vázquez, A general fractional porous medium equation, Comm. Pure Appl. Math. 65 (2012), no. 9, 1242-1284.
[33] T. Saanouni, Global and non global solutions for a class of coupled parabolic systems, Adv. Nonlinear Anal. 9 (2020), no. 1, 1383-1401. · Zbl 1436.35237
[34] F.L. Sun, L.S. Liu and Y.H. Wu, Finite time blow-up for a class of parabolic or pseudo-parabolic equations, Comput. Math. Appl. 75 (2018), no. 10, 3685-3701.
[35] R. Servadei and E. Valdinoci, Mountain Pass solutions for non-local elliptic operators, J. Math. Anal. Appl. 389 (2012), no. 2, 887-898. · Zbl 1234.35291
[36] R. Servadei and E. Valdinoci, Variational methods for non-local operators of elliptic type, Discrete Contin. Dyn. Syst. 33 (2013), no. 5, 2105-2137. · Zbl 1303.35121
[37] R. Servadei and E. Valdinoci, Lewy-Stampacchia type estimates for variational inequalities driven by (non)local operators, Rev. Mat. Iberoam. 29 (2013), no. 3, 1091-1126. · Zbl 1275.49016
[38] T. Taniguchi, Existence and asymptotic behaviour of solutions to weakly damped wave equations of Kirchhoff type with nonlinear damping and source terms, J. Math. Anal. Appl. 361 (2010), no. 2, 566-578. · Zbl 1183.35044
[39] E. Valdinoci, From the long jump random walk to the fractional Laplacian, Bol. Soc. Esp. Mat. Apl. SeMA. (2009), no. 49, 33-44.
[40] J.L. Vázquez, Nonlinear diffusion with fractional Laplacian operators, Nonlinear partial differential equations, Abel Symp., Springer, Heidelberg, 7 (2012), 271-298. · Zbl 1248.35223
[41] J.L. Vázquez, Recent progress in the theory of nonlinear diffusion with fractional Laplacian operators, Discrete Contin. Dyn. Syst. Ser. S 7 (2014), no. 4, 857-885. · Zbl 1290.26010
[42] X.C. Wang and R.Z. Xu, Global existence and finite time blowup for a nonlocal semilinear pseudo-parabolic equation, Adv. Nonlinear Anal. 10 (2021), no. 1, 261-288. · Zbl 1447.35078
[43] M.Q. Xiang, G. Molica Bisci, G.H. Tian and B.L. Zhang, Infinitely many solutions for the stationary Kirchhoff problems involving the fractional p-Laplacian, Nonlinearity 29 (2016), no. 2, 357-374. · Zbl 1334.35406
[44] M.Q. Xiang, V.D. Radulescu and B.L. Zhang, Nonlocal Kirchhoff diffusion problems: local existence and blow-up of solutions, Nonlinearity 31 (2018), no. 7, 3228-3250. · Zbl 1393.35090
[45] M.Q. Xiang, B.L. Zhang and V.D. Radulescu, Multiplicity of solutions for a class of quasilinear Kirchhoff system involving the fractional p-Laplacian, Nonlinearity 29 (2016), no. 10, 3186-3205. · Zbl 1349.35413
[46] R.Z. Xu, Initial boundary value problem for semilinear hyperbolic equations and parabolic equations with critical initial data, Quart. Appl. Math. 68 (2010), no. 3, 459-468. · Zbl 1200.35035
[47] R.Z. Xu, W. Lian and Y. Niu, Global well-posedness of coupled parabolic systems, Sci. China Math. 63 (2020), no. 2, 321- 356. · Zbl 1431.35063
[48] R.Z. Xu and J. Su, Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations, J. Funct. Anal. 264 (2013), no. 12, 2732-2763. · Zbl 1279.35065
[49] R.Z. Xu, X.C. Wang and Y.B. Yang, Blowup and blowup time for a class of semilinear pseudo-parabolic equations with high initial energy, Appl. Math. Lett. 83 (2018), 176-181. · Zbl 06892576
[50] Y.B. Yang, X.T. Tian, M.N. Zhang and J.H. Shen, Blowup of solutions to degenerate Kirchhoff-type diffusion problems involving the fractional p-Laplacian, Electron. J. Differential Equations, (2018), no. 155, 1-22.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.